# SDR 2003FA0000954

- Difficulty date: September 10, 2003
- Submitted: September 23, 2003
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Engine: Cont IO520BB
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transducer
- Part number: 10238901011
- Part serial: 118684
- Condition: Failed
- Location: Fuel System
- Part time: 146 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FLOW WENT TO ZERO INDICATION IN FLT.  TESTS SHOWED THAT HERTZ FLUCTUATED AND READ LOWER THAN PUBLISHED SPECIFICATIONS.  SUSPECT INTERNAL FAILURE, PERHAPS IMPELLER IS STICKING.  NOT RECOMMENDATIONS AT THIS TIME.
